International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 5, Part B

Classes of ordinary differential equation: Exponentiated exponential pareto distribution


Author(s): Irsa Sajjad

Abstract: In this paper, the differentiation technique was used to obtain Classes of Ordinary Differential Equation of different order for probability density function, quantile function, hazard function, inverse hazard function, survival function, inverse survival function, of the Exponentiated Exponential Pareto distribution. Since the mentioned distribution can be differentiable easily. So different differentiable techniques like product rule, quotient rule and some algebraic solutions were applied for the simplification of respective probability distribution. The resulting solutions of ODEs are novel ways to considerate the nature of probability function that illustrate the distribution. The necessary condition was obtained for the existence of ODEs. The various probability function considered are almost in consistent. The nature of the ODE obtained are greatly affected by the values of the parameters. Thus, ODE is novel way to show the classification and approximation of probability distribution.

Pages: 137-143 | Views: 33 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Irsa Sajjad. Classes of ordinary differential equation: Exponentiated exponential pareto distribution. Int J Stat Appl Math 2021;6(5):137-143.
Call for book chapter
International Journal of Statistics and Applied Mathematics